MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA22-80/I16-40
Medical Device Problem Codes Loss of or Failure to Bond (1068); Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was being treated to for an aneurysm.During the procedure the physician performed an angiography which revealed a type 1a endoleak.Though type 1b endoleak was also suspected, considering angiography observation, it was found to be type 3b endoleak.The type 1a endoleak was resolved intraoperatively.The type 3b endoleak appeared to have derived from a bifurcation of the main body, and that brought a conclusion that a pinhole or tears were due to proximal edge of a non-endologix stent used.As of the date of this report there have been no additional patient sequelae reported.The patient status patient is being monitored and no secondary procedure was scheduled.No additional information was provided.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Several attempts were made to obtain medical records and images.However it was reported that the pinhole of the graft (type 3b endoleak) could have been made at that time as the graft was implanted by the proximal edge of a non- endolgox (palmaz) stent.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7966018
Report Number2031527-2018-00777
Device Sequence Number1395419
Product Code MIH
UDI-Device Identifier00818009015006
UDI-Public(01)00818009015006(17)190212
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2019
Device Model NumberBEA22-80/I16-40
Device Lot Number1784914003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2018
Supplement Date Received by Manufacturer10/24/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-LIMB EXTENSION-LOT: 1680193016; AFX-LIMB EXTENSION-LOT: 1780377010; AFX-LIMB EXTENSION-LOT: 1680193016; AFX-LIMB EXTENSION-LOT: 1780377010
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR